# SDR SIMA20210313001

- Difficulty date: March 13, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 37,203 hours, 32,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHT INOP-C/A-RAR COCKPIT OVERHEAD EMERGENCY LIGHT IAW EMB AMM TASK 33-50-05-000-801-A AND TASK 33-50-05-400-801-A. OPC GOOD
